# SDR SWAA2022022126649

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 41,520 hours, 26,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT DENT ON LEADING EDGE OF AFT CARGO BIN DOOR SCUFF PLATE PER NDT MANUEL PART 6; 51-00-00 PRO.14 / REMOVED AND REPLACED AFT CARGO BIN DOOR SCUFF PLATE PER SRM 53-60-15
